toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Hojman, S.A. pdf  doi
openurl 
  Title Construction of Lagrangian and Hamiltonian structures starting from one constant of motion Type
  Year 2015 Publication Acta Mechanica Abbreviated Journal Acta Mech.  
  Volume 226 Issue 3 Pages 735-744  
  Keywords  
  Abstract The problem of the construction of Lagrangian and Hamiltonian structures starting from two first-order equations of motion is presented. This approach requires the knowledge of one (time independent) constant of motion for the dynamical system only. The Hamiltonian and Lagrangian structures are constructed, the Hamilton-Jacobi equation is then written and solved, and the second (time dependent) constant of the motion for the problem is explicitly exhibited.  
  Address [Hojman, Sergio A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Fac Artes Liberales, Dept Ciencias, Santiago, Chile, Email: sergio.hojman@uai.cl  
  Corporate Author Thesis  
  Publisher Springer Wien Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0001-5970 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000350394400009 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 463  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: